MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532890
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was to be implanted in the common bile duct to treat a stricture during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.During the procedure, it was noticed that the black guide catheter was stripped, and the push catheter was coiled and kinked.The stent was successfully implanted, and the procedure was completed.The push catheter became destroyed in the process.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19382686
Report Number3005099803-2024-02415
Device Sequence Number17767169
Product Code FGE
UDI-Device Identifier08714729786801
UDI-Public08714729786801
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00532890
Device Catalogue Number3289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown